# SDR SIMA20011062

- Difficulty date: April 16, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N214DA
- Make and model: Saab 340B
- Aircraft serial: 340B214
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21179662
- Part serial: 103591
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3305 - CREW REPORTED PRESSURIZATION WAS ERRATIC IN BOTH AUTO AND MANUAL MODES.  AIRCRAFT STAYED PRESSURIZED ON GROUND.  PRESSURIZATION WAS PUT ON MEL AT THIS TIME.  MAINTENANCE REMOVED AND REPLACED THE PRESSURE CONTROLLER IAW SAAB MM 21-31-10.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
